# SDR SWIA2020031649292

- Difficulty date: February 4, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH PRESSURE FLOOR SILL ANGLE HAS MULTIPLE LOCATIONS OF CORROSION FROM FS424.00 TO FS513.00. (MARKED)    (C-CHECK) RO 3/13/2020   REMOVED CORROSION ON THE R/H FLOOR SILL ANGLE FROM FS424.00 TO FS513.00 AT 16 LOCATIONS. REF: BOMBARDIER REO.  PRESSURIZATION LEAK CHECK GOOD. COMPLIED WITH TASK CARD.
